Access count of this item: 74

Files in This Item:
File Description SizeFormat 
0819-6.pdf414.44 kBAdobe PDFView/Open
Title: Some characterizations of generalized complex ellipsoids in $\mathbb{C}^n$ and related problems(HOLOMORPHIC MAPPINGS, DIOPHANTINE GEOMETRY and RELATED TOPICS : in Honor of Professor Shoshichi Kobayashi on his 60th Birthday)
Authors: Kodama, Akio
Issue Date: Jan-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 819
Start page: 56
End page: 65
Appears in Collections:Holomorphic Mappings, Diophantine Geometry and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.